Publications of Győri, E.

Horizons of combinatorics. In: Győri E, Katona GOH, Lovász L, editors. Bolyai Society Mathematical Studies. Vol 17. Budapest: Bolyai János Matematikai Társulat; 2008.

Horizons of combinatorics

Based on papers presented at "The conference Horizons of Combinatorics during the period July 17-21, 2006 at Balatonalmádi (Lake Balaton, Hungary)

Katona GO. Forbidden inclusion patterns in the families of subsets(introducing a method). In: Győri E, Katona GOH, Lovász L, editors. Horizons of Combinatorics. Vol 17.; 2008. p. 119-40. (Bolyai Society Mathematical Studies; vol 17).
More sets, graphs, and numbers : a salute to Vera Sós and András Hajnal. In: Győri E, Katona GOH, Lovász L, editors. Bolyai Society Mathematical Studies. Vol 15. Budapest: János Bolyai Mathematical Society; 2006.
Győri E. Triangle-free hypergraphs. Combinatorics, Probability and Computing. 2006;15(1-2):185-91.

Workshop on Hypergraphs (June 4-17 2001) and Conference on Hypergraphs (Gyula O.H. Katona is 60) June 7-9, 2001,

Workshop on Hypergraphs (June 4-17 2001)and Conference on Hypergraphs (Gyula O.H. Katona is 60)June 7-9, 2001,Rényi Institute, Budapest, Hungary As a part of the workshop, from 11 to 13 June a Hungarian-Korean miniworkshop with about 12 Korean participants.

Győri E, Plummer MD. A nine-vertex theorem for 3-connected claw-free graphs. In: Workshop on Hypergraphs (June 4-17 2001) and Conference on Hypergraphs (Gyula O.H. Katona is 60) June 7-9, 2001. Budapest: Rényi Institute; 2001. p. 79-89.

A nine-vertex theorem for 3-connected claw-free graphs

Workshop on Hypergraphs (June 4-17 2001)and Conference on Hypergraphs (Gyula O.H. Katona is 60)June 7-9, 2001,Rényi Institute, Budapest, Hungary

Győri E. Recent trends in combinatorics. In: Invited papers from the Matrahaza Workshop on Recent Trends in Combinatorics : dedicated to Paul Erdos. Cambridge: Cambridge University Press; 1999.
Győri E. Coverings of arbitrary rectilinear regions by rectangles. In: Bárány I, Böröczki K, editors. Intuitive geometry. Budapest: Bolyai Mathematical Soc.; 1997. p. 339-45. (Bolyai Society mathematical studies; no 6).
Győri E. Partitions and covers of rectilinear regions. In: Frankl P, Füredi Z, Katona GOH, Miklós D, editors. Extremal problems for finite sets.; 1994. p. 289-304. (Bolyai Society mathematical studies; no 3).
Győri E. Edge disjoint cliques in graphs. In: Halász G, Lovász L, Miklós D, Szőnyi T, editors. Sets, graphs and numbers : a birthday salute to Vera T. Sós and András Hajnal. Amsterdam: North-Holland; 1992. p. 357-63. (Colloquia mathematica Societatis János Bolyai; no 60).
Győri E, Erdős P, Simonovits M. How many edges should be deleted to make a triangle-free graph bipartite? In: Halász G, editor. Sets, graphs and numbers : a birthday salute to Vera T. Sós and András Hajnal. Amsterdam: North-Holland; 1992. p. 239-63. (Colloquia mathematica Societatis János Bolyai; no 60).

On the number of edge-disjoint triangles in graphs of given size

The lectures of the Seventh Hungarian Colloquium on Combinatorics

Győri E. On Winkler's four-thirds conjecture on mean distance of graphs. Congressus Numerantium. A Conference Journal on Numerical Themes. 1988;(61):259-62.

On Winkler's four-thirds conjecture on mean distance of graphs

Seventeenth Manitoba Conference on Numerical Mathematics and Computing

Győri E. Oracle technique in lower estimation of complexity. In: Demetrovics J, Katona G, Salomaa A, editors. Algebra, combinatorics and logics in computer science. Amsterdam: North-Holland; 1986. p. 433-41.
Győri E. A short proof of the rectilinear art gallery theorem. SIAM J. Algebraic Discrete MethodsSociety for Industrial and Applied Mathematics. Journal on Algebraic and Discrete Methods. 1986;7(3):452-4.
Győri E. Strong systems of representatives. In: Hajnal A, Lovasz L, Sós VT, editors. Finite and infinite sets. Amsterdam: North-Holland; 1984. p. 343-7.
Győri E. A minimax theorem on intervals. Journal of Combinatorial Theory. Series B. 1984;(1):1-9.
Győri E. Partitions of n connected graphs. In: Fiedler M, editor. Graphs and Other Combinatorial Topics. Leipzig: B.G. Teubner Verlagsgesellschaft; 1983. p. 80-5.
Győri E. Strongly connected digraphs with few cycles. In: Lovász L, Sós VT, editors. Algebraic methods in graph theory. Amsterdam: North-Holland; 1981. p. 251-65.
Győri E. On division of graphs to connected subgraphs. In: Hajnal A, Sós VT, editors. Combinatorics. Amsterdam ; Oxford ; New York: North-Holland Publ. Comp; 1978. p. 485-94.
Győri E, Turán G. Stack of pancakes. Studia Scientiarum Mathematicarum Hungarica. 1978;13(1-2):133-7.
Győri E. Végtelen matroidok összehasonlítása. Matematikai lapok : a Bolyai János Matematikai Társulat lapja. 1975;26(3-4):311-7.